# SDR USAA2011071800008

- Difficulty date: July 14, 2011
- Submitted: July 18, 2011
- Operation: Air carrier
- Aircraft: N757UW
- Make and model: Airbus A319-112
- Aircraft serial: 1342
- Aircraft time: 25,272 hours, 19,393 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Part number: NAS161212
- Condition: Deteriorated
- Location: Hydraulic Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

IN FLIGHT YELLOW HYDRAULIC SYSTEM FAILED.  EMERGENCY DECLARED.  FOUND O-RING DETERIORATED ON FITTING 3701GM.  REFERENCE IPC 29-13-03-10N ITEM 150.  REPLACED O-RING, SYSTEM OPS CHECKED GOOD.
